Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Used slendertone for abs, continuous flow of blood even after periods for 10 days. What to do ?

Hi, i used slendertone for abs last month and used it for some days including immediately after my period, ever since I have been having continuous flow of blood sometimes clots for almost 10days. I thought it was normal since I used an emergency contraceptive pills before my last period. But when it continues I ask my Gp who put me on a new pills. It stopped for 5days and then the bleedind / clots continued. What do I do?
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I have gone through your query and understood your concerns. The first thing you need to do is take tab.pause or tab.tranexa to stop bleeding. If symptoms persists even after taking the tablet you need to go to a gynecologist for this to examine you and they may also advise you for an ultrasound which is must. Thank you.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor